# SDR N6WA2021111101

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10255
- Aircraft time: 37,984 hours, 26,641 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 07721
- Condition: False Indication
- Location: Aft Lav
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT LAV , MASTER WARNING MSG. FOUND LAV SMOKE DETECTOT TO BE FAULTED REMOVED AND REPLACED SMOKE DETECTOR IAW CRJ 550 AMM 26-16-01 OPS CHECK GOOD
